# SDR CX7A194J0417

- Difficulty date: March 16, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N306CE
- Make and model: Saab 340B
- Aircraft serial: 340B203
- Aircraft time: 27,485 hours, 32,482 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31342001
- Part serial: 1366
- Condition: Failed
- Location: Left
- Part time: 14,513 hours, 15,643 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LEFT AC GENERATOR LIGHT ILLUMINATED UNABLE TO RESET.
